# SDR CALA2025041403761

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N37541
- Make and model: Boeing 737-9
- Aircraft serial: 64469
- Aircraft time: 8,749 hours, 2,918 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20633000
- Part serial: 11506C20633
- Condition: Cracked
- Location: Zone 700
- Part time: 18,327 hours, 6,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 BRAKE CLIPS CRACKED/MISSING RIVETS R&R #4 BRAKE ASSY REF AMM 32-41-41. OPS/LEAK CK GOOD. PARTS USED:  60-3241-9-0001,QTY :1 ROTABLE PARTS CHG:TT # 1591018 SN OFF 1150 PN OFF 60-3241-9-0001  BRAKE, MLG, CAR  OFF 60-3241-9-0001 1150 ON 60-3241-9-0001 8508
